A PROMISE FOR A HEALTHIER TOMORROW

SudocombF.C.Tablets

Sudocomb
Sudocomb
The reliable option for the relief of symptoms of colds and influenza including feverishness, aches, pains, headache and nasal congestion.
Composition:

Paracetamol 250 mg.

Vitamin C 200 mg.

Pseudoephedrine hydrochloride 30 mg.

Propertise:
  • Paracetamol: works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.
  • Pseudoephedrine hydrochloride: belongs to a group of medicines called sympathomimetic decongestants. It works by reducing congestion in the upper respiratory tract including the nose, nasal passages and sinuses that making it easier to breathe.
Indications:

For the symptomatic relief of symptoms of colds and influenza including feverishness, aches and pains, headache, nasal and sinus congestion (blocked nose and sinuses).

Dosage & Administration:

Adults and children over 12 years:

One tablet to be taken three or four times a day, up to a maximum daily dose of four tablets.

N.B.: Only take Sudocomb for a few days at a time except on medical advice.